EconPapers    
Economics at your fingertips  
 

Positive solutions of higher order quasilinear elliptic equations

Marcelo Montenegro

Abstract and Applied Analysis, 2002, vol. 7, 1-30

Abstract:

The higher order quasilinear elliptic equation − Δ ( Δ p ( Δ u ) ) = f ( x , u ) subject to Dirichlet boundary conditions may have unique and regular positive solution. If the domain is a ball, we obtain a priori estimate to the radial solutions via blowup. Extensions to systems and general domains are also presented. The basic ingredients are the maximum principle, Moser iterative scheme, an eigenvalue problem, a priori estimates by rescalings, sub/supersolutions, and Krasnosel'skiĭ fixed point theorem.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/613506.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/613506.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:613506

DOI: 10.1155/S1085337502204030

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:613506